Application of the parametric bootstrap to models that incorporate a singular value decomposition.

Milan, L. and Whittaker, J. C. (1995) Application of the parametric bootstrap to models that incorporate a singular value decomposition. Journal of the Royal Statistical Society: Series C (Applied Statistics), 44 (1). pp. 31-49. ISSN 0035-9254

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Royal Statistical Society: Series C (Applied Statistics)
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19585
Deposited By:
Deposited On:
13 Nov 2008 12:37
Refereed?:
Yes
Published?:
Published
Last Modified:
21 Aug 2020 00:22